On the Galois covers of degenerations of surfaces of minimal degree

Meirav Amram, Cheng Gong, Jia Li Mo

Research output: Contribution to journalArticlepeer-review

Abstract

We investigate the topological structures of Galois covers of surfaces of minimal degree (i.e., degree n) in (Formula presented.). We prove that for (Formula presented.), the Galois covers of any surfaces of minimal degree are simply-connected surfaces of general type.

Original languageEnglish
Pages (from-to)1351-1365
Number of pages15
JournalMathematische Nachrichten
Volume296
Issue number4
DOIs
StatePublished - Apr 2023
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2023 Wiley-VCH GmbH.

Keywords

  • Galois cover
  • Zappatic surface
  • fundamental group
  • surface of minimal degree

Fingerprint

Dive into the research topics of 'On the Galois covers of degenerations of surfaces of minimal degree'. Together they form a unique fingerprint.

Cite this